# SDR 0402039866

- Difficulty date: November 18, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 61,460 hours, 59,083 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Duct
- Part number: 5919526508
- Condition: Lack Of Lube
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: F

## Discrepancy

WHEN SLATS WERE SELECTED TO EXTEND, THE AIRCRAFT ROLLED TO THE LEFT AND THE 'SLAT DISAGREE' LIGHT ILLUMINATED.  COMPLIED WITH COM PROCEDURES AND THE SECOND ATTEMPT HAD THE SAME RESULTS.  THE SLAT DISAGREE LIGHT DID NOT EXTINGUISH.  FLIGHT LANDED UNEVENTFULLY AT GRR WITH THE SLATS RETRACTED.  MAINTENANCE LUBRICATED THE RIGHT 'T' DUCT, EXERCISED THE SLAT EXTENSION SYSTEM, AND ALL CHECKED NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
